# SDR 97ZZZX1945

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26556
- Make and model: Piper PA-31P
- Aircraft serial: 31P7400184
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU9510
- Condition: Failed
- Location: Dc System
- Part time: 185 hours
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED AT 5-1/2 MONTHS AND 185.3 HRS TT.  WAS OVERHAULED 9-19-96.  CONTINUE TO HAVE VERY SHORT SERVICE LIFE OF THESE UNITS.
